# SDR SWAA2020111624723

- Difficulty date: October 20, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COMMON TO END OF STR 23L IN SNAKE PIT BS 536 WL 163.  STRINGER WAS REPAIRED, PER ATS ER 20-03457 REV IR AND SWA EA 20-153-02126 REV IR.
